# SDR RAIA00406011

- Difficulty date: June 14, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 18,005 hours, 17,220 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: AIR135670
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5473 - XNA - NOSE WHEEL STEERING INOP AND STICK SHAKER GOES OFF CONTINUALLY.  MAINTENANCE REMOVED AND REPLACED WOW SWITCH.
